HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation

hal-02416400v1  Journal articles
Shishuo FuTing HuaVincent Vajnovszki. Mahonian STAT on rearrangement class of words
Discrete Applied Mathematics, Elsevier, 2019, 270, pp.134-141. ⟨10.1016/j.dam.2019.06.010⟩
hal-00940756v2  Journal articles
Boris AndreianovClément Cancès. On interface transmission conditions for conservation laws with discontinuous flux of general shape
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2015, 12 (2), pp.343-384. ⟨10.1142/S0219891615500101⟩
hal-02373870v1  Journal articles
G. LancienColin PetitjeanAntonin Prochazka. On the Coarse Geometry of James Spaces
Canadian Mathematical Bulletin, Cambridge University Press, 2020, 63 (1), pp.77-93. ⟨10.4153/S0008439519000535⟩
hal-02974707v1  Journal articles
Colin PetitjeanAntonin ProchazkaRamón J. Aliaga. Embeddings of Lipschitz-free spaces into ℓ1
Journal of Functional Analysis, Elsevier, 2021, 280 (6), pp.108916
tel-01826406v2  Theses
Colin Petitjean. Some aspects of the geometry of Lipschitz free spaces
Mathematics [math]. Université Bourgogne Franche-Comté, 2018. English. ⟨NNT : 2018UBFCD006⟩
hal-00833406v1  Conference papers
Pierre Gaillard. Deformations of higher order Peregrine breathers and monstrous polynomials.
Deformations of higher order Peregrine breathers and monstrous polynomials., Jun 2013, PEKIN, China
hal-01492325v1  Journal articles
Pierre GaillardMickaël Gastineau. Families of deformations of the thirteen peregrine breather solutions to the NLS equation depending on twenty four parameters
Journal of Basic and Applied Research International , International Knowledge Press, 2017, 21 (3), pp.130-139
hal-01410308v1  Journal articles
Pierre Gaillard. Rational solutions to the KPI equation and multi rogue waves
Annals of Physics, Elsevier Masson, 2016, 367, pp.1-5. ⟨10.1016/j.aop.2016.01.013⟩
hal-01410258v1  Journal articles
Pierre Gaillard. Toward a classification of quasirational solutions of the nonlinear Schrödinger equation
Theoretical and Mathematical Physics, Consultants bureau, 2016, 189 (1), pp. 1440-1449 ⟨10.1134/S0040577916100044⟩